# SDR SWAA2021021121600

- Difficulty date: October 7, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS767 RBL22 WL156. / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS 727 - BS 767 P.O# 803976/1 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500
